# SDR SWAA2021033159714

- Difficulty date: March 28, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 46,219 hours, 27,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER SIDE EMERGENCY EXIT ROW LIGHTS CAME ON AND WENT OFF 3 TIMES DURING FLIGHT.  F/A REPORTED EMERGENCY LIGHTS CAME ON AT ROWS 11-16 F/O SIDE.  REPLACED EMERGENCY LIGHTS BATTERY PACK F/O SIDE BETWEEN ROW 11 AND 12.  OPS CKS GOOD PER MM 33-51-06.
